# SDR SIMA20190720001

- Difficulty date: July 20, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,029 hours, 31,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL DURING PS-1 FOUND EMERGENCY LIGHT FLOOR STRIP AT SEAT 9A PARTIALLY OUT. C/A-DEFERRED EMERGENCY LIGHT STRIP AT SEAT 9A PER MEL 33-30. REMOVED AND REPLACED EMERGENCY LIGHT STRIP IAW AMM 33- 50-12 OPS CHECK GOOD MEL ITEM RESTORED.
